Initial trace for a doubly nonlinear parabolic equation

Kazuhiro Ishige, Juha Kinnunen

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


This paper studies the Cauchy problem for a doubly nonlinear parabolic equation. The main result shows that if there is a nonnegative solution of the Cauchy problem, then the initial trace of the solution is uniquely given as a nonnegative Borel measure satisfying an exponential growth condition. This extends the known result for the heat equation to the nonlinear case.

Original languageEnglish
Pages (from-to)943-957
Number of pages15
JournalJournal of Evolution Equations
Issue number4
Publication statusPublished - 2011 Dec


  • Cauchy problem
  • Nonlinear parabolic
  • doubly nonlinear
  • initial trace

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Initial trace for a doubly nonlinear parabolic equation'. Together they form a unique fingerprint.

Cite this